# SDR UIEA2023091500835

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 94,188 hours, 15,889 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Seal
- Part number: 1347M32G09
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

#4 OIL QTY DECREASING IN FLIGHT 1 QUART PER 20 MIN( PERFORMED ENGINE DRAIN INSPECTION IAW AMM 71-71-00, FOUND OIL LEAKING FROM HMM DRAIN LINE. R/R CARBON SEAL AT AGB IAW AMM 72-64-02. R/R HHM IAW AMM 73-21-14. PERFORMED IDLE LEAK CHECK TEST #3 & #12 EEC ACTUATOR GROUND TEST, NO LEAK NOTED. LEAK CHECK GOOD. OPS CHK GOOD.  )
